# SDR 2001F00174

- Difficulty date: July 6, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHTS AND THE RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES AND THE REMOTE RECEIVER.  THE OVERWING EMERGENCY EXIT LIGHT WAS REPLACED.  THE GREEN CUEING LIGHT ON THE OVERWING EMERGENCY LIGHT WAS INTERMITTENT BUT THE LIGHT FUNCTIONED NORMALLY AS AN EMERGENCY LIGHT.  THE LIGHT ASSEMBLY WAS PLACED ON MEL AND THE AIRCRAFT DISPATCHED.  REF USAAD01131 (M)
